Research Repository

Browse by Author: Yan, H

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Wang, Y, Shi, Peng ORCID: 0000-0001-8218-586X and Yan, H (2018) Reliable Control of Fuzzy Singularly Perturbed Systems and Its Application to Electronic Circuits. IEEE Transactions on Circuits and Systems I: Regular Papers, 65 (10). 3519 - 3528. ISSN 1549-8328

Wang, Q, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Yan, H and Chen, Y (2018) Stability Analysis and Control for Switched System With Bounded Actuators. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216